ITP OpenIR  > 理论物理所科研产出  > SCI论文
Chen, WF; Lee, HC; Zhu, ZY; Chen, WF , HELSINKI INST PHYS, POB 9 SILTAVUORENPENGER 20 C, FIN-00014 HELSINKI, FINLAND.
Differential regularization of topologically massive Yang-Mills theory and Chern-Simons theory
Source PublicationPHYSICAL REVIEW D
KeywordQuantum-field Theory Gauge-theories Dimensional Regularization Landau Gauge Renormalization Supersymmetry Symmetries
AbstractWe apply a differential renormalization method to the study of three-dimensional topologically massive Yang-Mills and Chern-Simons theories. The method is especially suitable for such theories as it avoids the need for dimensional continuation of a three-dimensional antisymmetric tensor and the Feynman rules for three-dimensional theories in coordinate space are relatively simple. The calculus involved is still lengthy but not as difficult as other existing methods of calculation. We compute one-loop propagators and vertices and derive the one-loop local effective action for topologically massive Yang-Mills theory. We then consider Chern-Simons field theory as the large mass limit of topologically massive Yang-Mills theory and show that this leads to the famous shift in the parameter k. Some useful formulas for the calculus of differential renormalization of three-dimensional field theories are given in an Appendix.
1997
ISSN0556-2821
Volume55Issue:6Pages:3664-3673
Subject AreaPhysics
Indexed BySCI
Citation statistics
Cited Times:13[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/12504
Collection理论物理所科研产出_SCI论文
Corresponding AuthorChen, WF , HELSINKI INST PHYS, POB 9 SILTAVUORENPENGER 20 C, FIN-00014 HELSINKI, FINLAND.
Recommended Citation
GB/T 7714
Chen, WF,Lee, HC,Zhu, ZY,et al. Differential regularization of topologically massive Yang-Mills theory and Chern-Simons theory[J]. PHYSICAL REVIEW D,1997,55(6):3664-3673.
APA Chen, WF,Lee, HC,Zhu, ZY,&Chen, WF , HELSINKI INST PHYS, POB 9 SILTAVUORENPENGER 20 C, FIN-00014 HELSINKI, FINLAND..(1997).Differential regularization of topologically massive Yang-Mills theory and Chern-Simons theory.PHYSICAL REVIEW D,55(6),3664-3673.
MLA Chen, WF,et al."Differential regularization of topologically massive Yang-Mills theory and Chern-Simons theory".PHYSICAL REVIEW D 55.6(1997):3664-3673.
Files in This Item:
File Name/Size DocType Version Access License
Differential regular(208KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, WF]'s Articles
[Lee, HC]'s Articles
[Zhu, ZY]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, WF]'s Articles
[Lee, HC]'s Articles
[Zhu, ZY]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, WF]'s Articles
[Lee, HC]'s Articles
[Zhu, ZY]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.